Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 29, NWS Medford, OR

December 10, 2006Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Dec 10, 2006, 1:09 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 11, 2006, 4:00 AM PST. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 10, 2006, 1:09 PM PST (21:09 UTC)
In effect from
Dec 11, 2006, 4:00 AM PST
Expired
Dec 11, 2006, 4:00 PM PST
In force
12 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 10:44 AM PSTNON-TSTM WND GST 551 Se Brookings, ORSOUTHEAST DIRECTION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 102109
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
109 PM PST SUN DEC 10 2006

ORZ021-022-110515-
/O.UPG.KMFR.HW.A.0019.061211T1200Z-061212T0000Z/
/O.NEW.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
109 PM PST SUN DEC 10 2006

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG PACIFIC STORM WILL PRODUCE INCREASING SOUTH WINDS 40 TO
45 MPH WITH GUSTS TO 65 MPH LATE TONIGHT THROUGH MONDAY. THE 
WINDS WILL INCREASE AS A COLD FRONT ASSOCIATED WITH THE PACIFIC
STORM APPROACHES THE COAST. WINDS WILL DECREASE MONDAY EVENING
AS THE COLD FRONT MOVES INLAND. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$


11
4 follow-up statements
000 
WWUS76 KMFR 110455
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
855 PM PST SUN DEC 10 2006

ORZ021-022-111400-
/O.CON.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
855 PM PST SUN DEC 10 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
MONDAY FOR THE SOUTH CENTRAL AND CURRY COUNTY OREGON COAST...

A STRONG PACIFIC STORM WILL PRODUCE INCREASING SOUTH WINDS 40 TO
45 MPH WITH GUSTS TO 65 MPH LATE TONIGHT THROUGH MONDAY. THE
WINDS WILL INCREASE AS A COLD FRONT ASSOCIATED WITH THE PACIFIC
STORM APPROACHES THE COAST. WINDS WILL DECREASE MONDAY EVENING AS
THE COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
MWJ
000 
WWUS76 KMFR 111053
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
253 AM PST MON DEC 11 2006

ORZ021-022-111900-
/O.NEW.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/
/O.CON.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
253 AM PST MON DEC 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST
THIS AFTERNOON. 

A STRONG COLD FRONT MOVING INTO THE PACIFIC NORTHWEST WILL CREATE
STRONG SOUTH WINDS ALONG THE SOUTH OREGON COAST TODAY. SOUTH WINDS
OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. WINDS WILL
DECREASE TO SOUTHWEST AT 10 TO 20 MPH AS THE FRONT MOVES INLAND
TONIGHT.

A STRONG WARM FRONT IS THEN GOING TO MOVE THROUGH THE REGION
TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO 25
TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-111900-
/O.NEW.KMFR.WI.Y.0031.061211T1500Z-061212T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
253 AM PST MON DEC 11 2006

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON. 

SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED IN THE SHASTA VALLEY TODAY AS A STRONG LOW PRESSURE
SYSTEM MOVES INTO THE NORTHWEST. THE STRONGEST WINDS WILL OCCUR
NEAR WEED. WINDS WILL DECREASE TO 10 TO 20 MPH TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STAVISH
000 
WWUS76 KMFR 111843
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1043 AM PST MON DEC 11 2006

ORZ021-022-120000-
/O.CON.KMFR.HW.W.0029.000000T0000Z-061212T0000Z/
/O.CON.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1043 AM PST MON DEC 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE COOS AND CURRY COUNTY COAST...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING FOR THE COOS AND CURRY COUNTY COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE COOS AND CURRY COUNTY COAST. A HIGH WIND WATCH
REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
FOR THE COOS AND CURRY COUNTY COAST.

A STRONG COLD FRONT MOVING INTO THE PACIFIC NORTHWEST WILL CREATE
STRONG SOUTH WINDS ALONG THE SOUTH OREGON COAST TODAY. SOUTH WINDS
OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. WINDS WILL
DECREASE TO SOUTHWEST AT 10 TO 20 MPH AS THE FRONT MOVES INLAND
TONIGHT.

A STRONG WARM FRONT IS EXPECTED TO MOVE THROUGH THE REGION
TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO 25 TO
40 MPH WITH POSSIBLE GUSTS TO 60 MPH. THUS A HIGH WIND WATCH HAS
BEEN POSTED FOR TUESDAY EVENING THROUGH WEDNESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-120000-
/O.CON.KMFR.WI.Y.0031.000000T0000Z-061212T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1043 AM PST MON DEC 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE SHASTA VALLEY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR THE SHASTA VALLEY.

SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED IN THE SHASTA VALLEY TODAY AS A STRONG LOW PRESSURE
SYSTEM MOVES INTO THE PACIFIC NORTHWEST. A COLD FRONT ASSOCIATED WITH
THIS LOW PRESSURE SYSTEM WILL MOVE INTO THE SHASTA VALLEY THIS
AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS WILL
DECREASE TO 10 TO 20 MPH TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SARGEANT
000 
WWUS76 KMFR 112344
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
344 PM PST MON DEC 11 2006

ORZ021-022-120745-
/O.EXP.KMFR.HW.W.0029.000000T0000Z-061212T0000Z/
/O.CON.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
344 PM PST MON DEC 11 2006

...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THE HIGH WIND WARNING FOR THE SOUTH OREGON COAST WILL EXPIRE AT 4
PM PST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE
SOUTH OREGON COAST FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING.

THE COLD FRONT THAT BROUGHT THE VERY STRONG WINDS EARLIER TODAY
HAS MOVED INLAND AND BEGUN TO WEAKEN. THE VERY STRONG SOUTH WINDS
HAVE DECREASED TO AROUND 25 MPH WITH GUSTS TO NEAR 40 MPH AND WILL
CONTINUE TO DECREASE THROUGH THIS EVENING. 

A STRONG WARM FRONT IS EXPECTED TO MOVE THROUGH THE REGION
TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO
25 TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH. THUS A HIGH WIND
WATCH HAS BEEN POSTED FOR TUESDAY EVENING THROUGH WEDNESDAY
MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-120045-
/O.EXP.KMFR.WI.Y.0031.000000T0000Z-061212T0000Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
344 PM PST MON DEC 11 2006

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY FOR THE SHASTA VALLEY WILL EXPIRE AT 4 PM PST THIS
AFTERNOON. THE STRONG WINDS EARLIER TODAY HAVE BEGUN TO DECREASE.
BY EVENING WINDS WILL BE NEAR 30 MPH WITH GUSTS TO 40 MPH AND WILL
DECREASE FURTHER THROUGH THE EVENING.

$$

11

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 10, 8:50 AM PST, 4 hours 19 minutes earlier.

Area forecast discussion, Dec 10, 8:50 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST SUN DEC 10 2006

.DISCUSSION...AN ACTIVE WEATHER PATTERN WILL PREVAIL FOR THE NEXT
SEVERAL DAYS. COOLER AIR AND WIDESPREAD RAIN AND MOUNTAIN SNOW IS
CURRENTLY SPREADING INLAND AS A STRONG SHORT WAVE TROUGH MOVES
INLAND.

SNOW LEVELS ARE NEAR 3500 FEET AND A SNOW ADVISORY WILL CONTINUE
THIS MORNING FOR WESTERN AND SOUTH CENTRAL SISKIYOU COUNTY. THE
REMAINDER OF THE CASCADES AND SISKIYOUS AND MOST OF THE EAST SIDE
WILL ALSO SEE SOME LIGHT SNOW ACCUMULATIONS TODAY.

SEAS OF 20 FEET ARRIVING FROM BEHIND THIS SYSTEM WILL HIT THE
SOUTH OREGON COAST LATE TONIGHT AND CONTINUE THROUGH TUESDAY AND
POSSIBLY LATER...SO A HIGH SURF ADVISORY HAS ALSO BEEN ISSUED FOR
THE COAST.

RAIN AND SNOW WILL TAPER OFF TONIGHT AS THE SYSTEM MOVES EAST.
ANOTHER STORM UPSTREAM WILL HIT THE AREA WITH MORE STRONG SOUTH
WINDS AND INCREASING RAIN TOWARD THE COAST EARLY MONDAY MORNING. A
HIGH WIND WATCH HAS BEEN ISSUED FOR THE COAST MONDAY. SNOW LEVELS
SHOULD RISE WITH THIS STORM AND KEEP MOST OF THE HEAVIER SNOW ABOVE
THE MAJOR PASSES MONDAY AFTERNOON THROUGH EARLY TUESDAY.

STRONG ONSHORE FLOW WILL CONTINUE INTO LATE WEEK WITH SHOWERY AND
UNSETTLED WEATHER. THE GFS AND EC ARE IN AGREEMENT ON A COLD UPPER
LOW DROPPING IN STARTING NEXT FRIDAY THROUGH SATURDAY WITH LOW SNOW
LEVELS.

&&

.AVIATION...STRONG SOUTH WINDS OF 40 TO 50 MPH ALONG THE COOS
COAST AND RIDGES OF SOUTHWEST OREGON THROUGH MID MORNING AS LOW
PRESSURE MOVES UP THE COAST. WIDESPREAD MOUNTAIN OBSCURATION AND
MVFR CIGS AS RAIN AND SNOW ABOVE 3500 FT MOVE INLAND THE DAY.
AREAS OF MVFR AND LOCAL IFR VSBY IN SNOW ABOVE 3500 FEET AS WELL.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY
     FOR ORZ021-ORZ022.
     HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
     ORZ021-ORZ022.
     HIGH WIND WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR ORZ022.

CA...SNOW ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ080-CAZ082
     ABOVE 3500 FEET.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 4 PM THIS
     AFTERNOON TO 10 PM PST TUESDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
     PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
     AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 7 AM PST THIS MORNING FOR PZZ350-PZZ370.
     GALE WARNING FROM 10 PM THIS EVENING TO 4 AM PST MONDAY FOR
     PZZ350-PZZ370.

11
Hazardous weather outlook, Dec 9, 10:10 PM PST, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1010 PM PST SAT DEC 9 2006

CAZ080-082-101800-
SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY-
1010 PM PST SAT DEC 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A SNOW ADVISORY REMAINS IN EFFECT THROUGH 10 AM PST SUNDAY ABOVE
4000 FT. FOR ADDITIONAL INFORMATION REFER TO THE WINTER WEATHER
MESSAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MWJ

In the hours before

Local storm report, Dec 10, 12:06 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1206 PM PST SUN DEC 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HEAVY RAIN       6 ESE COOS BAY          43.33N 124.12W
12/10/2006  M1.07 INCH       COOS               OR   TRAINED SPOTTER

            SPOTTER OBSERVED 1.07 INCHES OF RAIN IN APPROXIMATELY A
            12 HOUR PERIOD ENDING AT 0900 PST.

&&

SMITH
Local storm report, Dec 10, 12:08 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1208 PM PST SUN DEC 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     HEAVY RAIN       7 S COOS BAY            43.28N 124.23W
12/10/2006  M2.25 INCH       COOS               OR   TRAINED SPOTTER

            OBSERVER REPORTED 2.25 INCHES OF RAIN OVER THE LAST 12
            HOURS ENDING AT 0800 PST.

&&

SMITH

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 12:23 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas13 hr
Dec 10, 12:23 AM PSTHigh Wind WarningMFRCurry4 hr
Dec 10, 3:35 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas60 hr

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.